# SDR SWAA2018072023668

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 15,368 hours, 6,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 4A3902
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR HOLDER LOOSE.  SECURED GIRT BAR HOLDER CLAMP PER MM.
